# SDR ASOA201611010845

- Difficulty date: November 1, 2016
- Submitted: November 4, 2016
- Operation: Air carrier
- Aircraft: N27152
- Make and model: Emb EMB-145XR
- Aircraft serial: 145759
- Aircraft time: 35,855 hours, 20,860 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 8152403
- Part serial: 200108054
- Condition: Frozen
- Location: Ac Bay
- Part time: 30,930 hours, 27,607 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

CREW REPORTED A SMELL IN THE CABIN A/C AIR RETURNED TO ORF AFTER T/O SAFELY.  CONTRACT MX CW SMOKE IN THE CABIN FIM, FOUND THAT PACK 1 FROZE UP,  MOVED TO DMIL OPERATE PER MEL 21-51-00-3 CAT C, EXPIRATION DATE 11/11/1.  MX REMOVED AND REPLACED NR 1 PACK AND AIR CYCLE MACHINE.  A/C WAS APPROVED FOR RETURN TO SERVICE.
